# SDR MALA100021

- Difficulty date: February 12, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 24,761 hours, 27,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG BATTERY PACK 24LN AND 21LN FAILED TEST TC 335003.  R & R 24LN SN ON 2219 SN OFF 2216, 21LN SN ON 1427 SN OFF 2225 IAW MM 33-50, ALL CKS GOOD.
